# SDR SWAA085110

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 3,779 hours, 2,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT LENS MISSING.  REMOVED AND REPLACED LENS PER MM.
